Addiction: Substance Abuse Community
TRAMADOL HCL 50MG
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

TRAMADOL HCL 50MG

my doctor put me on tramadol for severe back pain it makes me feel very tired why is that? and also will i become addicted if i continue to take it
Related Discussions
2 Comments Post a Comment
Blank
176495_tn?1301284012
How often are you taking it...be VERY CAREFUL..it is addicting.  I'm trying to get off of them now..Do NOT  exceed the dosage and then work with your doctor to taper off of them.

Do they help with your back pain?  I find they do very little for mine.  and yes, they do make you "sleepy" but over time that kinda wears off.


Jim
Blank
556087_tn?1226599014
i just got my prescription last night and i take 2 a day at 50mg so 100mg a day but i just quit drinking i dont need more addictions you know
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank